# SDR CALA0001579

- Difficulty date: October 14, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Aircraft time: 87,495 hours, 19,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING FUEL TANK ACCESS PANELS 534BT, 534AT, AND 539CB DAMAGED.  THE PANELS WERE REPLACED IAW MM 57-31-00.
